# SDR AALA2020083199016

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,950 hours, 6,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: CTR90SR1S
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BACKSHELL AT SIGN INSTALL EXIT LH ROW 5 LOST. INSTALLED A NEW BACKSHELL AT SIGN INSTALL EXIT LH ROW 5 IAW AMM 33-51-01.
